Volume 10, Number 2, June 2005

Table of Contents

Articles

VISCOSITY PERIODIC AND ANTI-PERIODIC SOLUTIONS FOR NONLINEAR EQUATIONS PDF
Jong Kyu Kim 173-177
MULTIVALUED REGULARIZED VARIATIONAL INEQUALITIES PDF
Muhammad Aslam Noor 179-190
A BEST APPROXIMATION THEOREM FOR SET-VALUED MAPPINGS IN REFLEXIVE BANACH SPACES PDF
George Isac 191-200
APPLICATIONS OF WILSON'S FUNCTIONAL EQUATION II PDF
Pavlos Sinopoulos 201-212
SOME DIFFERENCE EQUATIONS WITH MONOTONE BOUNDARY CONDITIONS PDF
N.C. Apreutesei 213-230
GLOBAL EXISTENCE FOR MILD SOLUTIONS TO SEMILINEAR EVOLUTION EQUATIONS UNDER GENERALIZED DISSIPATIVITY CONDITIONS PDF
Paul Georgescu 231-250
NEAREST POINT PROJECTION IN UNIFORMLY CONVEX METRIC SPACES PDF
Ismat Beg 251-256
COINCIDENCE AND COMMON FIXED POINTS OF NON-SELF HYBRID MAPPINGS IN METRICALLY CONVEX SPACES PDF
H.K. Pathak, M.S. Khan, Reny George 257-272
ON LANDAU TYPE INEQUALITIES VIA EXTENSION OF MONTGOMERY IDENTITY, EULER AND FINK IDENTITIES PDF
A. Aglic Aljinovic, Lj. LJ. Marangunic 273-283
ROBUST SET-VALUED STATE ESTIMATION FOR LINEAR TIME-VARYING SYSTEMS IN HILBERT SPACES PDF
Vu N. Phat, Andrey V. Savkin 285-298
NORMAL STRUCTURE AND SOME PARAMETERS IN BANACH SPACES PDF
Ji Gao 299-310
EXISTENCE OF POSITIVE PERIODIC SOLUTIONS OF DISCRETE MODEL FOR THE INTERACTION OF DEMAND AND SUPPLY PDF
S.H. Saker 311-324
LERAY-SCHAUDER PRINCIPLES FOR INWARD KAKUTANI MONCH TYPE MAPS PDF
Ravi P. Agarwal, Jewgeni H. Dshalalow, Donal O'Regan 325-330
NONTRIVIAL SOLUTIONS OF NONLINEAR HAMMERSTEIN INTEGRAL EQUATIONS PDF
Zhilin Yang 331-342
Book Review PDF
Themistocles M. Rassias 343-344


ISSN: 1229-1595 (Print), 2466-0973 (Online)